71712members
376152posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Depressed and mental. Tamoxifen or PMT??

Emelf
Member

Depressed and mental. Tamoxifen or PMT??

Hi, I have not been on here for a long time. I was diagnosed with BC last year. All treatment finished apart from on Tamoxifen for 5 years. I have been on it since May. I didnt get the physical side effects as my my periods stopped with chemo so had the hot flushes then. My periods then came back around July time.

What I do seem to suffer with is and especially a week before my period is depression. I am also very irrational, irritable, over sensitive and not very nice to be around. It can last for 2 weeks. Im thinking its a combination of PMS (but so much worse then ever with my periods coming back) and my hormones being suppressed with the tamoxifen.

I hate being this way and by partner is really having to put up with a lot! my libido is non existent too and get very insecure about our relationship especially in those two weeks were ever emotion is heightened.

Im guessing there isnt a lot I can do and I have to ride through it? Is there anything herbal or natural I can take to help me? Im not going on anti depps as tried it in the past and they really didnt agree with me.

Any advice would be very grateful.

Thanks Em